Nash multiplicities and isolated points of maximum multiplicity

e-Archivo Repository

Show simple item record Pascual Escudero, Beatriz 2022-01-27T12:03:04Z 2022-01-27T12:03:04Z 2019-06
dc.identifier.bibliographicCitation Pascual-Escudero, B. (2019). Nash multiplicities and isolated points of maximum multiplicity. Journal of Pure and Applied Algebra, 223(6), 2598–2614.
dc.identifier.issn 0022-4049
dc.description.abstract Let X be an algebraic variety defined over a field of characteristic zero, and let ξ ∈ Max mult(X) be a point in the closed subset of maximum multiplicity of X. We provide a criterion, given in terms of arcs, to determine whether ξ is isolated in Max mult(X). More precisely, we use invariants of arcs derived from the Nash multiplicity sequence to characterize when ξ is an isolated point in Max mult(X).
dc.format.extent 17
dc.language.iso eng
dc.publisher Elsevier
dc.rights © 2018 Elsevier B.V. All rights reserved.
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.subject.other Arc spaces
dc.subject.other Resolution of singularities
dc.subject.other Rees algebras
dc.title Nash multiplicities and isolated points of maximum multiplicity
dc.type article
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012-35849
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 2598
dc.identifier.publicationissue 6
dc.identifier.publicationlastpage 2614
dc.identifier.publicationtitle Journal of Pure and Applied Algebra
dc.identifier.publicationvolume 223
dc.identifier.uxxi AR/0000029015
dc.contributor.funder Ministerio de Economía y Competitividad (España)
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record